# SDR 03286430

- Difficulty date: October 13, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N430FJ
- Make and model: Dorner DO328300
- Aircraft serial: 6250
- Engine: Pwa PW306B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: B Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A HYDRUALIC SYSTEM B PUMP FAIL MESSAGE.  CREW DIVERTED TO BOS AND LANDED UNEVENTFULLY, PASSENGERS DEPLANED NORMALLY AT GATE.
